Table of Contents
A.R. Meshram, V.C. Borkar, R.A. Muneshwar A fractional approach to solve a mathematical model of HIV infection of CD4+T cells J. Math. Comput. Sci., 11 (2021), 8506-8519 |
Winnie Mokeira Onsongo, Enoch Deyaka Mwini, Brian Nyasagare Nyanaro, Shaibu Osman The dynamics of psittacosis in human and poultry populations: a mathematical modelling perspective J. Math. Comput. Sci., 11 (2021), 8472-8505 |
N. R. Anakira, M. S. Hijazi, A. F. Jameel, A. K. Alomari, R. M. Batyha, M. Almahameed Modified residual power series method for solving system of differential algebraic equations J. Math. Comput. Sci., 11 (2021), 8458-8471 |
J.A. Nanware, Parameshwari M. Goud, T.L. Holambe Numerical solution of fractional integro-differential equations using Hermite polynomials J. Math. Comput. Sci., 11 (2021), 8448-8457 |
D. Dhamodharan, A. Mohamed Ali, P. Chitra Devi Some fixed point theorem on E-metric space using cyclic mappings J. Math. Comput. Sci., 11 (2021), 8430-8447 |
K. Dhanalakshmi, D. Kavitha, A. Anbukkarasi Coefficient estimates for bi-univalent functions in connection with (p,q) Chebyshev polynomial J. Math. Comput. Sci., 11 (2021), 8422-8429 |
Maliwan Phattarachaleekul Some partition on uniform structure of BE-algebras J. Math. Comput. Sci., 11 (2021), 8415-8421 |
N. Kandaraj, P. Ganesan On generalized (g, h)-derivations of BH-algebras J. Math. Comput. Sci., 11 (2021), 8400-8414 |
T. Thirupathi, V. Srinivas Certain results in b-metric space using subcompatible, faintly compatible mappings J. Math. Comput. Sci., 11 (2021), 8382-8399 |
M. Lilly Clarance Mary, M. Chitra Devi, A. Meena, L. Rajendran, Marwan Abukhaled A reliable Taylor series solution to the nonlinear reaction-diffusion model representing the steady-state behaviour of a cationic glucose-sensitive membrane J. Math. Comput. Sci., 11 (2021), 8354-8381 |
Bhuwaneshwar Kumar Gupt, Mankupar Swer, Md. Irphan Ahamed, Kh. Herachandra Singh Optimum stratification for stratified PPSWR sampling design under a model based allocation J. Math. Comput. Sci., 11 (2021), 8342-8353 |
G. Amutha, A. P. Dhana Balan Λrs - open sets and Λrs - closed sets in topological spaces J. Math. Comput. Sci., 11 (2021), 8323-8341 |
Mohamed Rossafi, Roumaissae El Jazzar, Samir Kabbaj K-operator frame for Hom∗A(X) J. Math. Comput. Sci., 11 (2021), 8306-8322 |
Oinam Nilbir Singh, M. P. Singh Hankel and slant Hankel operators on the Bergman space of the polydisk J. Math. Comput. Sci., 11 (2021), 8288-8305 |
Mohit Yadav, Dinesh Yadav, Surendra Kumar, Deepak Chhabra State of art of different kinds of fluid flow interactions with piezo for energy harvesting considering experimental, simulations and mathematical modeling J. Math. Comput. Sci., 11 (2021), 8258-8287 |
Prasenjit Saha Nonlinear thermal radiation and temperature dependent viscosity effects on MHD heat and mass transfer in a thin liquid film over a stretching surface J. Math. Comput. Sci., 11 (2021), 8240-8257 |
Nuran M. Hassan, El-Houssainy A. Rady, Nasr I. Rashwan L-moments method to estimate Gamma/Gompertz distribution based on ranked set sampling designs J. Math. Comput. Sci., 11 (2021), 8221-8239 |
Younbae Jun Relaxation technique for solving fuzzy linear systems of linear fuzzy real numbers J. Math. Comput. Sci., 11 (2021), 8211-8220 |
Phaisatcha Inpoonjai A construction of balanced degree-magic graphs J. Math. Comput. Sci., 11 (2021), 8197-8210 |
Ahmed H. Youssef, Mohamed R. Abonazel, Elsayed G. Ahmed The performance of count panel data estimators: a simulation study and application to patents in Arab countries J. Math. Comput. Sci., 11 (2021), 8173-8196 |
Fakhr-Dine Nhari, Mohamed Rossafi G-atomic submodules for operators in Hilbert C∗-modules J. Math. Comput. Sci., 11 (2021), 8146-8172 |
Nisha Kataria Budhwar, Sunita Daniel Modeling, analysis and optimal control of vector-borne diseases with awareness factor J. Math. Comput. Sci., 11 (2021), 8124-8145 |
Mariam Al-Moqbali, Ibrahim M. ELmojtaba, Nasser Al-Salti Effect of predators' behavior on prey-predator interaction J. Math. Comput. Sci., 11 (2021), 8095-8123 |
Jirapong Mekwian, Nareupanat Lekkoksung Hybrid ideals in ordered semigroups and some characterizations of their regularities J. Math. Comput. Sci., 11 (2021), 8075-8094 |
Arun Ghanwat, Shrikrishna Gaikwad Kamal transform for integrable Boehmians J. Math. Comput. Sci., 11 (2021), 8067-8074 |
Shalini Nagpal, Sushma Devi, Manoj Kumar Fixed point results for various contractive conditions in b-multiplicative metric space J. Math. Comput. Sci., 11 (2021), 8046-8066 |
Ichlasul Amal, Tarno -, Suparti - Crude palm oil price prediction using multilayer perceptron and long short-term memory J. Math. Comput. Sci., 11 (2021), 8034-8045 |
T.G. Thange, S.S. Gangane Distributional Henstock-Kurzweil integral for fourth order nonlinear boundary value problems J. Math. Comput. Sci., 11 (2021), 8021-8033 |
S. Jaya, B. Lakshmi Stochastic decomposition of the M/M/1 queue with environment dependent working vacation J. Math. Comput. Sci., 11 (2021), 8008-8020 |
Alpa Singh Rajput, Jyoti Pandey Bajpai, S. S. Thakur Soft set β-connected mappings J. Math. Comput. Sci., 11 (2021), 7991-8007 |
Alan Prahutama, Arief Rachman Hakim, Dwi Ispriyanti, Hasbi Yasin, Budi Warsito Geographically weighted negative bivariate binomial regression for modelling the number of dengue diseases and their mortality in East Nusa Tenggara, Indonesia J. Math. Comput. Sci., 11 (2021), 7971-7990 |
Fuad A. A. Awwad Assessment of the graduates' skills environment for job performance: structural equation modeling J. Math. Comput. Sci., 11 (2021), 7956-7970 |
V. Chinnadurai, S. Madhanraj Cubic picture fuzzy soft matrices J. Math. Comput. Sci., 11 (2021), 7939-7955 |
Krishnajyothi Nath, Deepjan Gohain, Neelutpol Gogoi, B.K. SINGH Study of imputation based generalized classes of dual to product cum dual to ratio estimators for missing data in two-phase sampling J. Math. Comput. Sci., 11 (2021), 7921-7938 |
Sujoy Das, Ranajoy Roy Multi linear operator on multi normed linear space J. Math. Comput. Sci., 11 (2021), 7906-7920 |
Ahad Khalid Naji Alshammari, Sid Ahmed Ould Beinane, Maawiya Ould Sidi Regional boundary controllability of the gradient of semi-linear parabolic systems J. Math. Comput. Sci., 11 (2021), 7892-7905 |
Rania Saadeh Numerical solutions of fractional convection-diffusion equation using finite-difference and finite-volume schemes J. Math. Comput. Sci., 11 (2021), 7872-7891 |
Mustafa Kamal A randomized response model based on blank card and geometric distribution to estimate sensitive proportion J. Math. Comput. Sci., 11 (2021), 7857-7871 |
Hamid Faraj, Mohamed Rossafi, Brahim Moalige, Samir Kabbaj, Abdeslam Touri Dual continuous k-frames in Hilbert spaces J. Math. Comput. Sci., 11 (2021), 7844-7856 |
Vusala Ambethkar, Lakshmi Rani Basumatary Heat transfer analysis of forced convective flow within an enclosure J. Math. Comput. Sci., 11 (2021), 7832-7843 |
Archana Kumari Prasad, S.S. Thakur On soft quasi R0-spaces J. Math. Comput. Sci., 11 (2021), 7821-7831 |
Archana Mourya, Kalyanrao Takale, Shrikisan Gaikwad Numerical solution of stochastic time fractional heat transfer equation with additive noise J. Math. Comput. Sci., 11 (2021), 7805-7820 |
Santoshi Alawa, Аklesh Раriyа, Nidhi Asthana, Prerna Pathak Common fixed point of Kannan and weak contractive type mappings on a modular metric space endowed with a graph J. Math. Comput. Sci., 11 (2021), 7793-7804 |
Faraji Mohamed Tiraga, Lord Clifford Kavi, Nancy Ann Neudauer Comparing small world network and traditional models of Marburg virus disease J. Math. Comput. Sci., 11 (2021), 7773-7792 |
Mozart Umba Nsuami, Peter Joseph Witbooi A stochastic model for COVID-19 with a highly effective vaccine J. Math. Comput. Sci., 11 (2021), 7754-7772 |
S. K. Vaidya, D. M. Vyas Eccentric domination number of some cycle related graphs J. Math. Comput. Sci., 11 (2021), 7728-7753 |
D. Krishnaswamy, V. Vijayaselvi Hartwig’s triple reverse order law for the core inverse in C∗-algebras J. Math. Comput. Sci., 11 (2021), 7717-7727 |
Pranjal Kumar Ray, Rajshekhar Roy Baruah An interacting and non-interacting two-fluid scenario for dark energy models in five dimensional Kaluza-Klein space time J. Math. Comput. Sci., 11 (2021), 7699-7716 |
Sudhanshu Kumar Biswas, Uttam Ghosh, Susmita Sarkar Transmission dynamics of zika virus in presence of vertical transmission and some preventive measures J. Math. Comput. Sci., 11 (2021), 7665-7698 |
J. Christy Jenifer, V. Kokilavani On infra generalized #α-closed sets in infra topological spaces J. Math. Comput. Sci., 11 (2021), 7649-7664 |
Copyright ©2025 JMCS